# SDR RAIA00207224

- Difficulty date: July 21, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 15,145 hours, 13,836 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIC- EMERGENCY EXIT WARNING ILLUMINATED.  MAINTENANCE ADJUSTED REAR EMERGENCY EXIT MICROSWITCH, OPS CHECK OK.
